Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Random Matrices: Theory and Applications cover

Volume 05, Issue 04 (October 2016)

Research Articles
No Access
Matricial circular systems and random matrices
  • 1650012

https://doi.org/10.1142/S201032631650012X

Research Articles
No Access
Symplectic n-level densities with restricted support
  • 1650013

https://doi.org/10.1142/S2010326316500131

Research Articles
No Access
Polynomial generalizations of the sample variance-covariance matrix when pn10
  • 1650014

https://doi.org/10.1142/S2010326316500143

Research Articles
No Access
Exact relation between singular value and eigenvalue statistics
  • 1650015

https://doi.org/10.1142/S2010326316500155

Research Articles
No Access
A limit theorem for stochastically decaying partitions at the edge
  • 1650016

https://doi.org/10.1142/S2010326316500167